Vol. 16, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
On “abstract” homomorphisms of simple algebraic groups

Armand Borel and Jacques Tits

Vol. 16 (2018), No. 1, 225–234
Abstract

[80] Originally published in Algebraic geometry: papers presented at the Bombay Colloquium 1968, Tata Inst. Fund. Res. Stud. Math. 4, Oxford University Press, Oxford (1969), 75–82. Reused with permission.

Milestones
Published: 20 January 2019
Authors
Armand Borel
Jacques Tits